# SDR LR7A2012011700290

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Dented
- Location: Bs 630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND SHARP DENT BEYOND LIMITS AT LT CHINE CAP FS 630, LBL 55, WL 146.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-40-28.
